See Alike in...

Alike App

Browser

Kyyo

619d

My dr. says I have seizures for a long time. but they were few and far between. I'm just scared to keep going higher on the medication they give me. How do I explain this without sounding stupid?

Top reply
    • PushnThru

      618d

      I used to have what's called breakthrough seizures maybe that's what they are trying to prevent

    • PushnThru

      618d

      I used to have what's called breakthrough seizures maybe that's what they are trying to prevent

    • jmr2191

      619d

      Stick to the facts. Be very straightforward and focused on practicality. Admit to your epileptologist you're not clear on the costs/benefits of continuing to raise the medication dose, your reasoning why and your desire for seizure freedom with minimal medication side-effects. Then listen to your doctor explain. Ask any follow up questions you may have to ensure clarity between the two of you and make an informed decision.

    • skycola97

      619d

      Hi! I've had epilepsy for 12 years now. I am currently on Trileptal for it, be honest with your doctor and tell them that you don't want to keep upping the dose if it's not needed! Are u seeing a neurologist or a regular dr? if you aren't seeing a neurologist I recommend that for starters they are so much more understanding! Good luck!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion